# SDR SWAA2014021725207

- Difficulty date: February 12, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 20,885 hours, 12,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop Fitting
- Part number: 65C16820
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR AFT RETAINER COLLAR CRACKED.   R 7 R GIRT BAR STOP IAW MM.
